# SDR REXA2020111800776

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R35031263
- Condition: Corroded
- Location: Cargo Bay
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SEAT RAIL BEAM CORRODED BETWEEN FS 559+112 TO 621, LBL27.  REMOVED AND REPLACED FLOOR BEAM FS 559+112-FS 621, LBL 27, IAW REO 601R-57-61-3378 REV B DATED 16/12/19.
